Jump to content
Important Survey - Please Participate ×

Dry, burning lips and skin


[Ma...]

Recommended Posts

Me again. I found bunch of posts on here about it but they didn't get a reply so I decided to try asking.

 

I am 10 days CT of Xanax. First few days I had very dry throat and thought I have COVID. Then came dry eyes that caused me double vision. Those symptoms are now gone but I have these dry, burning painful lips. Drinking water doesn't seem to really help with these symptoms either :(

 

Is this WD? I am a bit of a hypochondriac and I am scared my body is not absorbing the nutrients from what I am eating or the water and that I will dehydrate and die and it's really scaring me. Anyone had these symptoms and got better?

Link to comment
Share on other sites

Marie:

 

my lips are very chapped

 

I found Chap Stick helped a lot. You can buy it anywhere. As for dry eyes, artificial tears were wonderefull. I still use them. Ditto the Chap Stick. You can buy the tears anywhere, too. It's odd what this w/d does to us, but some things can easily be helped.

 

Good Luck.

 

Katz

Link to comment
Share on other sites

Marielily: Im sorry you are suffering..it can be rough for sure. You are in the thick of it right now and its intense. You're probably scared that every system in your body is out of wack and will never be right again - guess what? You are healing. There's a good chance you might feel weird and bizarre symptoms, - but thats all they are - symptoms. they will fade. My first month off had some things going on that I wouldn't believe until I saw it posted somewhere on BB..then I was like, " ok - its just WD, and my body trying to recover.

 

Use some vaseline maybe on the lips-it helps.

 

Gaba receptors which have been negatively affected by benzos, are everywhere in your body, not just your head. They regulate every system. So in theory you can feel a symptoms for every system in your body. I'm not saying you will -  just in theory could.

 

The symptoms come up, we will gladly reassure you its just the benzos, it will fade, you are healing.

And you can do this. :smitten:

Link to comment
Share on other sites

×
×
  • Create New...